Orbital stability of solitary waves for derivative nonlinear Schrodinger equation

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 159
  • Download : 0
In this paper, we show the orbital stability of solitons arising in the cubic derivative nonlinear Schrodinger equations. We consider the zero mass case that is not covered by earlier works. As this case enjoys L (2) scaling invariance, we expect orbital stability (up to scaling symmetry) in addition to spatial and phase translations. We also show a self-similar type blow up criterion of solutions with the critical mass 4 pi.
Publisher
SPRINGER
Issue Date
2018-06
Language
English
Article Type
Article
Keywords

GLOBAL WELL-POSEDNESS

Citation

JOURNAL D ANALYSE MATHEMATIQUE, v.135, no.2, pp.473 - 486

ISSN
0021-7670
DOI
10.1007/s11854-018-0038-7
URI
http://hdl.handle.net/10203/244898
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0